# SDR NACA2023122200001

- Difficulty date: December 22, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 110,334 hours, 20,301 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD FUEL PUMP. REPLACED K190 RELAY IAW WDM 28-22-17 ON P36 PANEL, OPS CHECK NORMAL.
